• Ricky Ricky
    November 04, 2009
    Dizziness from Burping
    Ricky Ricky
    November 04, 2009

    I burp all the time, causing dizziness and severe sweating. I also get dizzy during these episodes. My stomach or heart do not give me a burning feeling. I take two Nexium a day. I need Help.

    READ MORE

FROM OUR EXPERTS

  • Stephanie
    Health Guide
    November 04, 2009
    Stephanie
    Health Guide
    November 04, 2009

    Has the burping increased since you started taking the Nexium? Dizziness can come from hyperventilating. You should discuss these symptoms with your doctor. If possible, keep track of the symptoms to see if they are worse at certain times of the day, in relation to meals or stress, etc.

     

     

    • Ricky
      November 05, 2009
      Ricky
      November 05, 2009

      Yes. I have discussed these issues with him. Back in Dec. 08, they found I had Pylori. I took a series of med's prescribed by the doctor. Unfortunate, the doctor and I did not follow up. I continued to have these same issues. Recently, my Doctor located a problem with my heart and tought maybe that was the problem. So, I had a rediofrequency alabalation procedure completed two weeks ago. The acid issue went away for a week. Now it's come back. I'm just looking for a second opion. I don't know what to due next.Frown

      READ MORE
    • Stephanie
      November 05, 2009
      Stephanie
      Health Guide
      November 05, 2009

      Has anyone talked to you about beneficial bacteria after the anti-biotics? I know for my family, anti-biotics can really throw our systems off. My kids take acidophilus every day to try and counter act the yeast and sugar they consume. It seems to help "normalize" their systems.

       

      Stephanie

      READ MORE

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.